# SDR FDEA201810232981

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL, AFT DOOR ON THE LT SIDE IS BINDING ON THE SKIN WHEN CLOSING, 2018-10-23. REMOVED AND REPLACED THE LONGERON AT STA 548 TO STA 595 LONGERON 48L, NOSE WHEEL WELL PER DWG ACA 3796, EA 8-5310-T0327817 C, PART 3 & SRM 51-31-01  VOL 2.
